# SDR DALA2021101306316

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 79,101 hours, 24,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 EMERGENCY LAMPS AT DOOR 1R, 3R,3L, OVERWING EXIT AT 26A + SEAT 4C INOP. CORRECTIVE ACTION: FOUND BATTERY PACK M730 NOT FULLY SEATED. RESEATED SAME. LIGHTS AT 1R DOOR AND ROW 4C NOW OPS CHECK GOOD. NO TROUBLE FOUND AT 26A. RELAMPED LIGHTS AT DOOR 3L + 3R ALL OPS CHECK GOOD REF B757 AMM 33-51. (5364337)
